• Differential and integral equations
    Volume 13, 2000

  • Motion of a closed curve by minus the surface Laplacian of curvature

    Sergio A. Alvarez and Chun Liu

    Volume 13, 2000, pages 1583-1594

  • On some nonlinear expressions of the Jacobian

    Luigi Greco and Anna Verde

    Volume 13, 2000, pages 1569-1582

  • Gradual loss of positivity and hidden invariant cones in a scalar heat equation

    Patrick Guidotti and Sandro Merino

    Volume 13, 2000, pages 1551-1568

  • The semigroup generated by a Temple class system with non-convex flux function

    Stefano Bianchini

    Volume 13, 2000, pages 1529-1550

  • Stability of $L^infty$ solutions of Temple class systems

    Alberto Bressan and Paola Goatin

    Volume 13, 2000, pages 1503-1528

  • On the existence and multiplicity of branches of nodal solutions for a class of parameter-dependent Sturm-Liouville problems via the shooting map

    C. Rebelo and F. Zanolin

    Volume 13, 2000, pages 1473-1502

  • Convexity and asymptotic estimates for large solutions of Hessian equations

    A. Colesanti, E. Francini, and P. Salani

    Volume 13, 2000, pages 1459-1472

  • On solvability of solutions of degenerate nonlinear equations on manifolds

    M. M. Cavalcanti and V. N. Domingos Cavalcanti

    Volume 13, 2000, pages 1445-1458

  • Fredholm properties of Schrödinger operators in $L^p(R^N)$

    P. J. Rabier and C. A. Stuart

    Volume 13, 2000, pages 1429-1444

  • Exact boundary controllability of the plate equation

    Mohammed Aassila

    Volume 13, 2000, pages 1413-1428

  • Controllability of the heat equation with memory

    V. Barbu and M. Iannelli

    Volume 13, 2000, pages 1393-1412

  • Modified motion by mean curvature: local existence and uniqueness and qualitative properties

    A. Bonami, D. Hilhorst, and E. Logak

    Volume 13, 2000, pages 1371-1392

  • Asymptotic behaviour of a thermoelastic plate of weakly hyperbolic type

    Mauro Fabrizio, Barbara Lazzari, and Jaime E. Muñoz Rivera

    Volume 13, 2000, pages 1347-1370

  • Soliton solutions for the mean curvature flow

    N. Hungerbühler and K. Smoczyk

    Volume 13, 2000, pages 1321-1345

  • Global low-regularity solutions for Kadomtsev-Petviashvili equation

    N. Tzvetkov

    Volume 13, 2000, pages 1289-1320

  • Convergence of an approximation scheme for computing motions with curvature dependent velocities

    Laurent Vivier

    Volume 13, 2000, pages 1263-1288

  • Existence, uniqueness, and longtime behavior for a nonlinear Volterra integrodifferential equation

    Viorel Barbu, Pierluigi Colli, Gianni Gilardi, and Maurizio Grasselli

    Volume 13, 2000, pages 1233-1262

  • Stationary profiles of degenerate problems when a parameter is large

    J. García-Melián and J. Sabina de Lis

    Volume 13, 2000, pages 1201-1232

  • Self-intersections for the surface diffusion and the volume-preserving mean curvature flow

    Uwe F. Mayer and Gieri Simonett

    Volume 13, 2000, pages 1189-1199

  • Bounded positive solutions of rotationally symmetric harmonic map equations

    Leung-Fu Cheung, Chun-Kong Law, and Man-Chun Leung

    Volume 13, 2000, pages 1149-1188

  • Quenching behavior for the solution of a nonlocal semilinear heat equation

    Jong-Shenq Guo

    Volume 13, 2000, pages 1139-1148

  • Blow-up behavior for semilinear heat equations in nonconvex domains

    Chi-Cheung Poon

    Volume 13, 2000, pages 1111-1138

  • Existence and comparison for some quasilinear degenerate elliptic problems

    N. Grenon, J. Mossino, I. Moutoussamy, and A. Simon

    Volume 13, 2000, pages 1095-1110

  • Growth of the Hs-norm for the modified KdV equation

    Germán E. Fonseca

    Volume 13, 2000, pages 1081-1093

  • Asymptotic behavior of positive solutions of quasilinear elliptic equations with critical Sobolev growth

    Emmanuel Hebey

    Volume 13, 2000, pages 1073-1080

  • Time optimal problems with boundary controls

    J. P. Raymond and H. Zidani

    Volume 13, 2000, pages 1039-1072

  • Stable transition layers in a balanced bistable equation

    Kimie Nakashima

    Volume 13, 2000, pages 1025-1038

  • Existence of unique weak solutions to a dynamical system for nonlinear elastomers with hysteresis

    H. T. Banks, Gabriella A. Pintér, and Laura K. Potter

    Volume 13, 2000, pages 1001-1024

  • Critical-point theory with applications to asymptotically linear wave and beam equations

    T. Bartsch and Y. H. Ding

    Volume 13, 2000, pages 973-1000

  • Identification of boundary shape and reflectivity in a wave equation by optimal control techniques

    Suzanne Lenhart, Vladimir Protopopescu, and Jiongmin Yong

    Volume 13, 2000, pages 941-972

  • Asymptotics of positive solutions for a biharmonic equation involving critical exponent

    Kai-Seng Chou and Di Geng

    Volume 13, 2000, pages 921-940

  • Local classical solutions for a chemical system with free boundary

    Stéphane Clain and José-Francisco Rodrigues

    Volume 13, 2000, pages 903-920

  • Semilinear parabolic equations involving critical Sobolev exponent: local and asymptotic behavior of solutions

    Ryo Ikehata and Takashi Suzuki

    Volume 13, 2000, pages 869-901

  • Elliptic problems on $R^N$ with jumping nonlinearities: perturbation results

    Marino Badiale, Benedetta Pellacci, and Salvador Villegas

    Volume 13, 2000, pages 837-868

  • On the stochastic Korteweg-de Vries equation driven by white noise

    Thad Dankel

    Volume 13, 2000, pages 827-836

  • Analysis of the Vón Kármán equations coupled with the viscous wave equation

    Fabien Flori and Pierre Orenga

    Volume 13, 2000, pages 813-826

  • Multiplicity and stability topics in semilinear parabolic equations

    Myriam Comte, Alain Haraux, and Petru Mironescu

    Volume 13, 2000, pages 801-811

  • Estimates for p-Poisson equations

    Tero Kilpeläinen and Gongbao Li

    Volume 13, 2000, pages 791-800

  • Existence results on prescribing zero scalar curvature

    Qi S. Zhang and Z. Zhao

    Volume 13, 2000, pages 779-790

  • Singularly perturbed elliptic problems in exterior domains

    E. N. Dancer and Shusen Yan

    Volume 13, 2000, pages 747-777

  • A strong comparison principle for positive solutions of degenerate elliptic equations

    Mabel Cuesta and Peter Taká?

    Volume 13, 2000, pages 721-746

  • Perturbation method for a class of nonlinear Dirac equations

    H. Ounaies

    Volume 13, 2000, pages 707-720

  • Existence and regularity for a class of non-uniformly elliptic equations in two dimensions

    Cristina Trombetti

    Volume 13, 2000, pages 687-706

  • Global positive solution branches of positone problems with nonlinear boundary conditions

    Kenichiro Umezu

    Volume 13, 2000, pages 669-686

  • Existence and uniqueness of solutions to the Kuramoto-Sakaguchi nonlinear parabolic integrodifferential equation

    Mikhail M. Lavrentiev and Renato Spigler

    Volume 13, 2000, pages 649-667

  • Eigenvalues of singular boundary value problems and existence results for positive radial solutions of semilinear elliptic problems in exterior domains

    Yong-Hoon Lee

    Volume 13, 2000, pages 631-648

  • Exact controllability of a thermoelastic system with control in the thermal component only

    George Avalos

    Volume 13, 2000, pages 613-630

  • Solutions for a quasilinear elliptic equation with critical Sobolev exponent and perturbations on $R^N$

    Huan-Song Zhou

    Volume 13, 2000, pages 595-612

  • On a model Boltzmann equation without angular cutoff

    L. Desvillettes and F. Golse

    Volume 13, 2000, pages 567-594

  • A linear quadratic problem with unbounded control in Hilbert spaces

    Xunjing Li and Hanzhong Wu

    Volume 13, 2000, pages 529-566

  • Linearized stability for semilinear non-autonomous evolution equations with applications to retarded differential equations

    Gabriele Gühring, Wolfgang M. Ruess, and Frank Räbiger

    Volume 13, 2000, pages 503-527

  • On Conley index theory for non-smooth dynamical systems

    M. Kunze, T. Küpper, and Y. Li

    Volume 13, 2000, pages 479-502

  • Existence of solutions for elliptic systems with Hölder continuous nonlinearities

    Manuel Delgado and Antonio Suárez

    Volume 13, 2000, pages 453-477

  • A sharper decay estimate for the quasilinear wave equation with viscosity in two space dimensions

    Mitsuhiro Nakao

    Volume 13, 2000, pages 441-452

  • Low regularity solutions for a generalized Zakharov system

    Nickolay Tzvetkov

    Volume 13, 2000, pages 423-440

  • Uniqueness of solutions to the initial value problem for an integro-differential equation

    Kôhei Uchiyama

    Volume 13, 2000, pages 401-422

  • A domain-wall between single-mode and bimodal states

    G. J. B. van den Berg and R. C. A. M. van der Vorst

    Volume 13, 2000, pages 369-400

  • Non-autonomous Miyadera perturbations

    Abdelaziz Rhandi, Frank Räbiger, Roland Schnaubelt, and Jürgen Voigt

    Volume 13, 2000, pages 341-368

  • Attractor for a damped cubic-Schrödinger equation on a two-dimensional thin domain

    Mostafa Abounouh and Olivier Goubet

    Volume 13, 2000, pages 311-340

  • Multiple solutions for an asymptotically linear wave equation

    Marek Izydorek

    Volume 13, 2000, pages 289-310

  • Stability of stationary solutions of nonlocal reaction-diffusion equations in m-dimensional space

    Pedro Freitas and Mikhail P. Vishnevskii

    Volume 13, 2000, pages 265-288

  • Global existence and large time behavior of positive solutions to a reaction diffusion system

    Jacob Isaac Kanel and Mokhtar Kirane

    Volume 13, 2000, pages 255-264

  • Asymptotic behavior for minimizers of an anisotropic Ginzburg-Landau functional

    Shijin Ding and Zuhan Liu

    Volume 13, 2000, pages 227-254

  • On the antimaximum principle and the Fu?ik spectrum for the Neumann p-Laplacian

    M. Arias, J. Campos, and J.-P. Gossez

    Volume 13, 2000, pages 217-226

  • The Cauchy problem for the (generalized) Kadomtsev-Petviashvili-Burgers equation

    Luc Molinet

    Volume 13, 2000, pages 189-216

  • On the construction of solutions of the Landau-Lifshitz equation

    Takeshi Isobe

    Volume 13, 2000, pages 159-188

  • On Dancer's fixed point index formulas

    Yihong Du

    Volume 13, 2000, pages 145-158

  • A transport equation in cell population dynamics

    M. Boulanouar and H. Emamirad

    Volume 13, 2000, pages 125-144

  • Global solutions and their asymptotic behavior for Benjamin-Ono-Burgers type equations

    A. S. Fokas and L. Luo

    Volume 13, 2000, pages 115-124

  • Global existence of solutions of semilinear parabolic evolution equations

    Adrian Constantin and Szymon Peszat

    Volume 13, 2000, pages 99-114

  • On the local and global existence of solution for a general Ginzburg-Landau like equation coupled with a Poisson equation in $L^p(R^d)$Seifeddine

    Seifeddine Snoussi

    Volume 13, 2000, pages 61-98

  • A nonsmooth critical point theory approach to some nonlinear elliptic equations in $R^n$

    Filippo Gazzola and Vicen?iu R?dulescu

    Volume 13, 2000, pages 47-60

  • On the effect of domain geometry in singular perturbation problems

    Juncheng Wei

    Volume 13, 2000, pages 15-45

  • Remarks on the planetary geostrophic model of gyre scale ocean circulation

    R. Samelson, R. Temam, and S. Wang

    Volume 13, 2000, pages Jan-14